Abstract and Applied Analysis

On the Modified q -Bernoulli Numbers of Higher Order with Weight

T. Kim, J. Choi, Y.-H. Kim, and S.-H. Rim

Full-text: Open access

Abstract

The purpose of this paper is to give some properties of the modified q -Bernoulli numbers and polynomials of higher order with weight. In particular, by using the bosonic p -adic q -integral on p , we derive new identities of q -Bernoulli numbers and polynomials with weight.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 948050, 6 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495645

Digital Object Identifier
doi:10.1155/2012/948050

Mathematical Reviews number (MathSciNet)
MR2889083

Zentralblatt MATH identifier
1314.11009

Citation

Kim, T.; Choi, J.; Kim, Y.-H.; Rim, S.-H. On the Modified $q$ -Bernoulli Numbers of Higher Order with Weight. Abstr. Appl. Anal. 2012 (2012), Article ID 948050, 6 pages. doi:10.1155/2012/948050. https://projecteuclid.org/euclid.aaa/1355495645


Export citation

References

  • S. Araci, D. Erdal, and J. J. Seo, “A study on the fermionic $p$-adic $q$-integral representation on ${\mathbb{Z}}_{p}$ associated with weighted $q$-Bernstein and $q$-Genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 7 pages, 2011.
  • T. Kim, “$q$-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002.
  • T. Kim, “On the weighted $q$-Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 207–215, 2011.
  • C. S. Ryoo and Y. H. Kim, “A numerical investigation on the structure of the roots of the twisted $q$-Euler polynomials,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 131–141, 2009.
  • L. Carlitz, “$q$-Bernoulli numbers and polynomials,” Duke Mathematical Journal, vol. 15, pp. 987–1000, 1948.
  • Y. Simsek, “Special functions related to Dedekind-type DC-sums and their applications,” Russian Journal of Mathematical Physics, vol. 17, no. 4, pp. 495–508, 2010.
  • T. Kim, “Power series and asymptotic series associated with the $q$-analog of the two-variable $p$-adic $L$-function,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 186–196, 2005.
  • T. Kim, D. V. Dolgy, S. H. Lee, B. Lee, and S. H. Rim, “A note on the modified $q$-Bernoulli numbers and polynomials with weight $\alpha $,” Abstract and Applied Analysis, vol. 2011, Article ID 545314, 8 pages, 2011.
  • T. Kim, D. V. Dolgy, B. Lee, and S.-H. Rim, “Identities on the Weighted $q$-Bernoulli numbers of higher order,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 918364, 6 pages, 2011.
  • H. M. Srivastava, T. Kim, and Y. Simsek, “$q$-Bernoulli numbers and polynomials associated with multiple $q$-zeta functions and basic $L$-series,” Russian Journal of Mathematical Physics, vol. 12, no. 2, pp. 241–268, 2005.